Ask an expert
Question

21 Sep 2009

Pregnancy
Hey Doc
i was on injection for 1 year and few months i came off the injection last year October and got my period for the first time last month 14th but it was only for to days on the second day when i thought i was done my husband and i had sex and i only found out that day that i was not done my period just stopped and came back again very light on the second day. i did a pregnant test 2 weeks ago and it was negative :-( and till today i had no period again . what could be wrong?
and i have a running off white discharge it thin and don' t smell what could that be ? and what can i use to get rid of it
PLEASE HELP .............
Answer 338 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

As your periods have just started again, they may be irregular for a few months before they stabilise.
The discharge could be thrush though, without more details it is difficult to be sure.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote